# SDR IPXA2017041716180

- Difficulty date: March 27, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 95,487 hours, 16,166 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Torque Box
- Part number: 311U21542
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, CORROSION ON THE NR 2 PYLON RT TORQUE BOX STRUCTURE AT NAC STA 305.  REPAIR IAW SRID 3-3851609808.
